International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 1, Pages 137-146

Nonlinear delay-differential equations with small lag

Manuel Pinto

Departamento de Matemáticas, Facultad de Ciencias, Universidad de Chile, Casilla 653, Santiago, Chile

Received 4 October 1994; Revised 6 April 1995

Copyright © 1997 Manuel Pinto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Asymptotic formulae for the solutions of nonlinear functional differential system are obtained.